Journal of the Mathematical Society of Japan

Isometric immersions of Riemannian manifolds

Hideki OMORI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 19, Number 2 (1967), 205-214.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260478690

Digital Object Identifier
doi:10.2969/jmsj/01920205

Mathematical Reviews number (MathSciNet)
MR0215259

Zentralblatt MATH identifier
0154.21501

Subjects
Primary: 53.74

Citation

OMORI, Hideki. Isometric immersions of Riemannian manifolds. J. Math. Soc. Japan 19 (1967), no. 2, 205--214. doi:10.2969/jmsj/01920205. https://projecteuclid.org/euclid.jmsj/1260478690


Export citation